Anonymous
Anonymous asked in HealthOther - Health · 10 years ago

Why am I having cold sweats all the time.?

My doctors just put me of this medication called metaformin. It is for people with high blood sugar. Along with that medication I also take a one a day vitamin, a dietary supplement called ultra rez v, and zoloft. I just started taking all these. I didn't read anything about me not taking these kind of medications together. But any ways I have been sweating like crazy non stop all day and night. It doesnt matter if I am relaxing or not. A lot of times I will get chills through out my body. Does anyone know what could be cauing this???

4 Answers

Relevance
  • 10 years ago
    Favorite Answer

    It can be Zoloft.

    Summary of Adverse Reaction Reports for Zoloft (Sertraline)

    Note - these are not all adverse reactions - only those most serious.

    2,903 Cases

    Depression Suicidal/Suicidal Ideations: 239

    Attempted Suicides (not completed): 157

    Completed Suicides: 154

    Deaths (not from Suicide): 38

    Homicidal Ideations: 34

    Homicides/Murders: 25

    Hypomania/Mania: 47

    Top 20 adverse reactions

    Anxiety, Insomnia, Condition Aggravated, Dizziness, Drug Exposure During Pregnancy, Agitation , Drug Ineffective, Nausea, Suicide Attempt, Drug Withdrawal Syndrome, Completed Suicide, Tremor, Aggression, Headache, Drug Interaction, Abnormal Behaviour, Diarrhoea.

    Psychiatric Drug Side Effects Search Engine

    http://www.cchrint.org/psychdrugdangers/

    ---------------------------------------------------------------

    Zoloft story - what happened to a mother when she took Zoloft

    http://cbs11tv.com/local/Postpartum.Depression.Leg...

    ----------------------------------------------------------------

    I would recommend you to watch following DVD that is available online if you have fast internet. It's told by psychiatrists, psychologists and people who worked for pharmaceutical companies. It informs you - beside other things - about side effects that are not often being told by psychiatrists. It also suggests an alternative in the end. When you then make a decision to take antidepressants, you may be better prepared, educated and understand what's going on when you encounter some bad side effects. I would say that these information are actually vital.

    The link sounds a little scary - that’s because many antidepressants have suicidal thoughts and impulses as side effects which you can also read inside the pack of some antidepressants.

    Watch trailer 1:55 min (the whole DVD free to watch on-line)

    http://www.youtube.com/watch?v=UV0J5EsYKuw

    Youtube thumbnail

    The whole DVD

    http://www.cchr.org/#/videos/making-a-killing-intr...

    --------------------------------------------------

    Douglas Kennedy

    Award winning investigative reporter Douglas Kennedy appears on FOX News’ “Hannity’s America,” exposes the link between psychiatric drugs (antidepressants) and acts of violence and suicide.

    http://www.cchrint.org/videos/videos-we-like/fox_n...

    Fox News Big Story with Douglas Kennedy on how Big Pharma leaves out the bad studies and downplays the nasty side effects of their highly addictive drugs.

    http://www.cchrint.org/videos/videos-we-like/fox_n...

    FOX News’ Douglas Kennedy reports how Eli Lilly’s greedy marketing efforts cost it in a $1.42 billion lawsuit.

    http://www.cchrint.org/videos/videos-we-like/fox_n...

  • dowe
    Lv 4
    3 years ago

    make certain you preserve her fluids up. adding water and breat milk/system, the crimson splotches might be whatever rather, she might have slapped cheek ailment (which such a lot youngsters get as babies), it might be an allergic reacton - if it is only dont feed her what ever you might have given her ago 24 hours, feed her anything special that you realize she couldnt of had a response to., the splotches might additionally simply be from a fever which could provide an explanation for the bloodless sweat and bloodless epidermis. if she has a fever check out shopping designated boy or girl panadol, make certain you preserve her clothed and allow her sleep alot, degree her temperature with a thermometer, infants with top temperatures is rather harmful. so if she is like this within the morning be definite to look a surgeon!

  • Anonymous
    5 years ago

    Don't ever take the sleeping pills route!!

    1. They will damage your liver big time and you can get into serious health problems.

    2. You will get hooked up on them and you won't be able to have a normal life any more if you don't take your pills everyday.

    The sleeping pills industry is damaging our health by capitalizing on our ignorance, and by distracting people from effective and natural ways to deal with this problem. I had been taking prescription sleep medications [Ambien] for over 5 years. It stopped working and I simply took more. Still did not work. Nights were very difficult - medication put me to sleep but I would wake up after 2–3 hours with a strong sympathetic response (fast pulse, pounding heartbeat, wide awake alert). It was a very difficult cycle to break. I was really in bad shape due to lack of sleep.

    After years of struggling I was able to cure my insomnia naturally and pretty fast. I followed the Sleep Tracks sleep optimization program, here is their official web -site if you want to take a look: http://www.insomniacure.net

    Ohhh..and Good Luck!

  • Anonymous
    10 years ago

    I used to have the same problem! You should check out this site:

    www.how-to-stop-sweating-today.com

    Iit has some pretty good information about excessive sweating (hyperhidrosis) and also recommends a great treatment for excessive sweating - It worked for me.

    Good luck with everything :) Hope this helps!

Still have questions? Get your answers by asking now.